# SDR AALA971266

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - T-ANGLE CORRODED AT GALLEY SUPPORT NR 4 ATTACH POINT AT AFT PRESSURE BULKHEAD.  REMOVED CORRODED SECTION AND INSTALLED 12 INCH LONG DOUBLER ON T-ANGLE AT PRESSURE BULKHEAD PER ESO 41000 DATED 7-3-97.  TST:  16,333:37 HOURS.  CYCLES, 2,775.  (X)
